# SDR QXEA2021041200181

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 10,472 hours, 6,325 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Frayed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET FRAYED SEVERAL PLACES CAUSING POTENTIAL TRIP HAZARD BY ROWS 15,16, AND 18. REMOVED FROM SERVICE. TRIMMED LOOSE FRAYED PIECES OF CARPET, NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
